# SDR DL76G090630

- Difficulty date: April 4, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 47,105 hours, 6,874 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START AFTER BOTH PACKS TURNED OFF  THE APU SHUTDOWN WITH A FAULT LIGHT.  ECU MINI FLAGS WERE 12-37-43.  FWD APU PNEUMATICS FUNCTION TO MEL 49-11-01C.  MCO/PLAC INSTALLED.  OPS CHKD APU ON ARRIVAL OPERATES OK DID BITE CHK SHOWS REPLACED ECU.  ECU BITE CHKS GOOD PER AMM 49-61-06.  MCO PLACARD REMOVED.
